×

zbMATH — the first resource for mathematics

Maximal orders and reflexive modules. (English) Zbl 0334.16009

MSC:
16H05 Separable algebras (e.g., quaternion algebras, Azumaya algebras, etc.)
16D40 Free, projective, and flat modules and ideals in associative algebras
16Gxx Representation theory of associative rings and algebras
16E10 Homological dimension in associative algebras
16N60 Prime and semiprime associative rings
16P10 Finite rings and finite-dimensional associative algebras
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Maurice Auslander and Oscar Goldman, Maximal orders, Trans. Amer. Math. Soc. 97 (1960), 1 – 24. · Zbl 0117.02506
[2] Hyman Bass, Finitistic dimension and a homological generalization of semi-primary rings, Trans. Amer. Math. Soc. 95 (1960), 466 – 488. · Zbl 0094.02201
[3] Victor P. Camillo and J. Cozzens, A theorem on Noetherian hereditary rings, Pacific J. Math. 45 (1973), 35 – 41. · Zbl 0229.16002
[4] Henri Cartan and Samuel Eilenberg, Homological algebra, Princeton University Press, Princeton, N. J., 1956. · Zbl 0075.24305
[5] P. M. Cohn, Quadratic extensions of skew fields, Proc. London Math. Soc. (3) 11 (1961), 531 – 556. · Zbl 0104.03301 · doi:10.1112/plms/s3-11.1.531 · doi.org
[6] John H. Cozzens, Homological properties of the ring of differential polynomials, Bull. Amer. Math. Soc. 76 (1970), 75 – 79. · Zbl 0213.04501
[7] Carl Faith, Noetherian simple rings, Bull. Amer. Math. Soc. 70 (1964), 730 – 731. · Zbl 0132.02301
[8] Carl Faith, A correspondence theorem for projective modules and the structure of simple Noetherian rings, Symposia Mathematica, Vol. VIII (Convegno sulle Algebre Associative, INDAM, Rome, 1970) Academic Press, London, 1972, pp. 309 – 345.
[9] -, Algebra: Rings, modules and categories, Springer-Verlag, New York and Berlin, 1973. · Zbl 0266.16001
[10] K. R. Goodearl, Subrings of idealizer rings, J. Algebra 33 (1975), 405 – 429. · Zbl 0297.16018 · doi:10.1016/0021-8693(75)90110-6 · doi.org
[11] R. Hart and J. C. Robson, Simple rings and rings Morita equivalent to Ore domains, Proc. London Math. Soc. (3) 21 (1970), 232 – 242. · Zbl 0205.05601 · doi:10.1112/plms/s3-21.2.232 · doi.org
[12] Nathan Jacobson, The Theory of Rings, American Mathematical Society Mathematical Surveys, vol. II, American Mathematical Society, New York, 1943. · Zbl 0060.07302
[13] James P. Jans, Rings and homology, Holt, Rinehart and Winston, New York, 1964. · Zbl 0141.02901
[14] Arun Vinayak Jategaonkar, Endomorphism rings of torsionless modules, Trans. Amer. Math. Soc. 161 (1971), 457 – 466. · Zbl 0224.16005
[15] Eben Matlis, Reflexive domains, J. Algebra 8 (1968), 1 – 33. · Zbl 0191.32301 · doi:10.1016/0021-8693(68)90031-8 · doi.org
[16] Bruno J. Müller, The quotient category of a Morita context, J. Algebra 28 (1974), 389 – 407. · Zbl 0277.16019 · doi:10.1016/0021-8693(74)90048-9 · doi.org
[17] J. C. Robson, Idealizers and hereditary Noetherian prime rings, J. Algebra 22 (1972), 45 – 81. · Zbl 0239.16003 · doi:10.1016/0021-8693(72)90104-4 · doi.org
[18] Julius Martin Zelmanowitz, Endomorphism rings of torsionless modules, J. Algebra 5 (1967), 325 – 341. · Zbl 0155.36102 · doi:10.1016/0021-8693(67)90043-9 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.